# SDR SWIA200110119

- Difficulty date: August 20, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 29,907 hours, 36,525 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FA REPORTED A LOUD SQUEAL COMING FROM FLOOR LEVEL EXIT AT ROW 9.REPAIRED EMERGENCY EXIT DOOR SEAL AS REQUIRED.  PRESSURIZATION CHECK TO 4 PSI.  ALL CHECKS GOOD.
